# SDR AWXA9800102

- Difficulty date: February 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N145AW
- Make and model: Boeing 737-2A6
- Aircraft serial: 20194
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 350
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE SKIN BULGING AROUND FASTENERS AT THE E AND E DOOR AND THE NLG W/W AREA AS FOLLOWS:  BS 358 RT OF ANTENNA BL 3 AFT LT CORNER OF E AND E DOOR CUTOUT LT SIDE STA 350 STR 26 AND STR 27.  AFT AND LT AREA OF THE E AND E DOOR, STA 350, 320 STR 26 AND STR 27 SKIN BULGING, STA 294 STR 25 SKIN BULGING, AND BULGING SKIN AROUND THE NOSE.  INSTALLED FASTENERS PER 2-53-43-22B SR 737-53-1076 PART 4 STEP D AND TRANSFERRED TO AWM 106 NR 980141 SCHEDULED TO TERMINATE AT C-CHECK.
